MAUDE Adverse Event Report: US ENDOSCOPY ISNARE; ISNARE SYSTEM-LARIAT SNARE

US ENDOSCOPY ISNARE; ISNARE SYSTEM-LARIAT SNARE
Model Number 00711084
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via medwatch (b)(4) that the isnare handle "broke in half" and the stent was unable to deploy.Another device was utilized for the patient procedure.No report of injury.
 
Additional Manufacturer Narrative
Steris requested the isnare subject of the reported event be returned for evaluation.The device history record was reviewed for the subject lot and no abnormalities were noted.A complaint review was performed and confirmed the event to be isolated for the subject lot.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The isnare system-lariat snare subject of the reported event was returned for evaluation.Evaluation results found the hypo tube in the handle assembly to be bent in a "v" shape.There was a significant curve in the sheath below the handle, the distal end of the device was curved, and the hypo tube in the needle handle assembly was bent.The damage found on the device is indicative of the user advancing the handle to the open position with too much speed or force, attempting to pass or open the device in an extremely articulated endoscope, attempting to actuate the device in an extremely coiled position and/or actuating the device when the handle is at an acute angle in relation to the sheath which can cause the device to not operate as intended.The instructions for use states, "prior to clinical use, inspect and familiarize yourself with the device.If there is evidence of damage (i.E.Deformed or bent snare or needle, inoperable handle, damaged packaging), do not use this product and contact your local product specialist.The following conditions may not allow the isnare® system - lariat snare device to function properly: advancing the handle to the open position with too much speed or force, attempting to pass or open the device in an extremely articulated endoscope, attempting to actuate the device in an extremely coiled position and/or actuating the device when the handle is at an acute angle in relation to the sheath." steris made multiple attempts offering in-service training, however the user facility did not respond.No additional issues have been reported.

Brand Name
ISNARE
Common Device Name
ISNARE SYSTEM-LARIAT SNARE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4404130648
MDR Report Key21767025
Report Number1528319-2025-00027
Device Sequence Number12909211
Product Code FDI
UDI-Device Identifier00724995180782
UDI-Public(01)00724995180782(11)240613(17)270613(10)10584069
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711084
Device Catalogue Number00711084
Device Lot Number(10)10584069
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown